Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 189, NWS Springfield, MO

May 20, 2011Barton County, Jasper County, Missouri; Cherokee County, Crawford County, Kansas

NWS Springfield, MO issued this severe thunderstorm warning at May 20, 2011, 7:41 AM CDT for Barton County, Jasper County, Missouri; Cherokee County, Crawford County, Kansas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2011, 7:41 AM CDT (12:41 UTC)
Expired
May 20, 2011, 8:15 AM CDT
In force
34 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cherokee County, KS, Crawford County, KS, Barton County, MO, Jasper County, MO

The radar

The Springfield radar (KSGF), 113 km from the middle of the area, began a volume at 12:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 0.7 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 537 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 222 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
537 J/kg
Mixed-layer CIN
-280 J/kg
Mixed-layer LCL
940 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
222 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

552 
WUUS53 KSGF 201241
SVRSGF
KSC021-037-MOC011-097-201315-
/O.NEW.KSGF.SV.W.0189.110520T1241Z-110520T1315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
741 AM CDT FRI MAY 20 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CHEROKEE COUNTY IN SOUTHEAST KANSAS...
  SOUTHEASTERN CRAWFORD COUNTY IN SOUTHEAST KANSAS...
  SOUTHWESTERN BARTON COUNTY IN SOUTHWEST MISSOURI...
  WESTERN JASPER COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 815 AM CDT.

* AT 736 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 3 MILES SOUTHEAST OF CRESTLINE...OR 4 MILES
  NORTHWEST OF GALENA...MOVING NORTH AT 45 MPH. THIS STORM IS CAPABLE
  OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
  MPH.

* LOCATIONS IMPACTED INCLUDE ASBURY...CARL JUNCTION...CHICOPEE...
  CRESTLINE...FRONTENAC...GALENA...LAWTON...LONE OAK...NASHVILLE...
  NEUTRAL...OPOLIS...PITTSBURG...RIVERTON...WACO AND WEIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3747 9480 3747 9438 3707 9457 3707 9480
TIME...MOT...LOC 1241Z 197DEG 38KT 3718 9465
WIND...HAIL 60MPH 1.00IN

$$

GAGAN
2 follow-up statements
224 
WWUS53 KSGF 201255
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
755 AM CDT FRI MAY 20 2011

KSC021-037-MOC011-097-201315-
/O.CON.KSGF.SV.W.0189.000000T0000Z-110520T1315Z/
CHEROKEE KS-CRAWFORD KS-BARTON MO-JASPER MO-
755 AM CDT FRI MAY 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CDT
FOR WESTERN JASPER...SOUTHWESTERN BARTON...SOUTHEASTERN CRAWFORD AND
EASTERN CHEROKEE COUNTIES...

AT 753 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR ASBURY...OR 9 MILES EAST OF
WEIR...MOVING NORTH AT 40 MPH. THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE ASBURY...CARL JUNCTION...CHICOPEE...
CRESTLINE...FRONTENAC...GALENA...LAWTON...LONE OAK...NASHVILLE...
NEUTRAL...OPOLIS...PITTSBURG...RIVERTON...WACO AND WEIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3747 9480 3747 9438 3707 9457 3707 9480
TIME...MOT...LOC 1255Z 197DEG 38KT 3732 9459
WIND...HAIL 60MPH 1.00IN

$$

GAGAN
715 
WWUS53 KSGF 201309
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
809 AM CDT FRI MAY 20 2011

KSC021-037-MOC011-097-201319-
/O.EXP.KSGF.SV.W.0189.000000T0000Z-110520T1315Z/
CHEROKEE KS-CRAWFORD KS-BARTON MO-JASPER MO-
809 AM CDT FRI MAY 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN JASPER...SOUTHWESTERN
BARTON...SOUTHEASTERN CRAWFORD AND EASTERN CHEROKEE COUNTIES WILL
EXPIRE AT 815 AM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...
THUS THE WARNING IS BEING ALLOWED TO EXPIRE.

LAT...LON 3747 9480 3747 9438 3707 9457 3707 9480
TIME...MOT...LOC 1309Z 197DEG 38KT 3746 9453

$$

GAGAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 6:34 AM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, May 20, 6:34 AM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
634 AM CDT FRI MAY 20 2011

...UPDATE TO AVIATION...

.UPDATE...

LOW LEVEL JET CONTINUES TO VEER SLIGHTLY AND LOW LEVEL UPGLIDE IS
RESULTING IN AN EXPANDED AREA OF SHOWERS AND STORMS ACROSS EASTERN
OKLAHOMA AHEAD OF WHAT IS BECOMING AN OUTFLOW DOMINATE LINE OF
STORMS EXITING CENTRAL OKLAHOMA.

SHOULD CONTINUE TO SEE SCATTERED SHOWERS AND STORMS CONTINUE ON
THE NOSE OF THE LOW LEVEL JET INTO THE MORNING HOURS. DECAYING
LINE OF STORMS WILL ALSO ENTER WESTERN PORTIONS OF THE AREA WITH
TIME...THOUGH CONTINUE TO LOSE ITS PUNCH AS IT GETS FURTHER AND
FURTHER DISPLACED FROM BETTER UPPER SUPPORT. IN GENERAL...THINKING
THAT AREAS ALONG AND WEST OF THE HIGHWAY 65 CORRIDOR WILL BE MOST
PRONE TO OBSERVING SHOWERS AND STORMS THIS MORNING.

MUCH OF THE REST OF THE DAY WILL GREATLY DEPEND ON HOW QUICKLY
EARLY DAY STORMS DISSIPATE. THIS WILL HAVE GREAT INFLUENCE ON
AVAILABLE INSTABILITY AS YET ANOTHER AREA OF STORMS GEARS UP TO
OUR WEST LATER THIS AFTERNOON.

GAGAN

&&

.DISCUSSION...

QUITE CHALLENGING AND VERY LOW CONFIDENCE FORECAST IN STORE FOR THE
COMING WEEK...AS MESSY AND COMPLEX PATTERN CONTINUES OVER THE
REGION.

EARLY THIS MORNING...LARGE UPPER LEVEL LOWS CONTINUE TO SPIN ACROSS
THE INTERMOUNTAIN WEST AND MID ATLANTIC REGION...WITH SOUTHERLY FLOW
REMAINING ENTRENCHED OVER THE OZARKS.  CONVECTION THAT FIRED THURSDAY
EVENING FROM NEBRASKA TO TEXAS REMAINS SUPPORTED EARLY THIS MORNING
BY BROAD 40-50 KT LOW LEVEL JET OVER THE CENTRAL PLAINS. BEST
FORECAST FOR THIS CONVECTION IS FOR IT TO CONTINUE EAST THIS MORNING
AS THE LLJ VEERS A BIT...WITH LARGE MCS TRAVERSING THE OZARKS DURING
THE LATTER HALF OF THE MORNING INTO AFTERNOON.  RIGHT NOW...DON'T
THINK THAT THE SEVERE THREAT IS TOO HIGH WITH THIS INITIAL COMPLEX
OF STORMS...WITH BULK SHEAR VALUES REMAINING SOMEWHAT MEAGER OVER
THE AREA...AND CONVECTION LIKELY REMAINING ELEVATED.

BY EARLY THIS AFTERNOON...DRYLINE SHOULD PARK ITSELF ACROSS THE I-35
CORRIDOR...AS A STRONG SHORTWAVE CURRENTLY OVER THE FOUR CORNERS
REGION SLOWLY EJECTS EAST OVER THE PLAINS.  DRYLINE SHOULD SERVE TO FOCUS
ADDITIONAL CONVECTIVE DEVELOPMENT AS LARGE SCALE LIFT AHEAD OF
AFOREMENTIONED SHORTWAVE INCREASES OVER CENTRAL KANSAS AND
OKLAHOMA.  RIGHT NOW...EXACT EVOLUTION AND STRENGTH OF THIS
CONVECTION REMAINS VERY MUCH IN QUESTION...WITH MUCH OF THE EVENTUAL
SCENARIO HINGING ON HOW CONVECTION EVOLVES THIS MORNING...AND
AIRMASS RECOVERY (OR LACK THEREOF) BEHIND THIS MORNING'S MCS(S).  IF
ADDITIONAL DESTABILIZATION CAN BE REALIZED ALONG/AHEAD OF THE
DRYLINE...THEN SEVERE CONVECTION APPEARS PROBABLE OVER KANSAS...AS
40 TO 50 KTS OF 0-6 KM BULK SHEAR WILL BE SUFFICIENT FOR
ORGANIZATION INTO LINE SEGMENTS/EMBEDDED BOWING STRUCTURES.  FOR THE
SGF CWA...THINK THAT IF STRONG/SEVERE STORMS DEVELOP OVER CENTRAL
KANSAS...THEY WILL BE ABLE TO MAINTAIN THEMSELVES INTO THE FAR
WESTERN CWA/U.S. 71 CORRIDOR.  THE MAIN THREATS WITH ANY SEVERE
WEATHER THAT DOES OCCUR ARE EXPECTED TO BE STRAIGHT LINE WINDS AND
HAIL.  FURTHER EAST INTO THE CENTRAL AND EASTERN OZARKS...SUSPECT
THAT BULK SHEAR WILL REMAIN A BIT LOW TO MAINTAIN THE SEVERE THREAT
THAT FAR EAST LATE TONIGHT/OVERNIGHT. NONETHELESS...EVEN IF STORMS
ARE SUB-SEVERE...THE ENTIRE CWA WILL HAVE A DECENT SHOT FOR
SUBSTANTIAL RAINFALL...AS LATE NIGHT LLJ WILL CONTINUE TO FEED RICH
TROPICAL AIR INTO ANY CONVECTION OVER THE REGION.

AS ALLUDED TO ABOVE...OTHER PRIMARY CONCERN IS HEAVY RAIN/FLASH
FLOOD POTENTIAL TONIGHT/THRU THE WEEKEND. WITH PWAT VALUES WELL
ABOVE THE CLIMATOLOGICAL AVERAGE...POTENTIAL IS CERTAINLY THERE FOR
FLOOD POTENTIAL OVER THE NEXT FEW DAYS.  ONLY REMAINING QUESTIONS ON
QPF REMAINS FORCING MECHANISMS AND MESOSCALE EVOLUTION OF CONVECTIVE
COMPLEXES.  UNFORTUNATELY FOR THOSE IN THE FORECASTING
BUSINESS...SUCH DETAILS REMAIN VERY MURKY AT THIS DISTANCE.

HEADING INTO SATURDAY...ANY NOCTURNAL MCS ACTIVITY SHOULD BE ON ITS
WAY EAST OF THE AREA.  ADDITIONAL CONVECTION IS POSSIBLE DURING THE
DAY OVER THE CWA...THOUGH CHANCES AGAIN REMAIN CONDITIONAL BASED ON
DEGREE OF DESTABILIZATION THAT CAN OCCUR.  THINK THAT THERE WILL BE
SOME SEVERE THREAT FOR THIS TIME PERIOD...WITH STRONG WINDS AND
PERHAPS SOME HAIL OCCURRING WITH THE STRONGEST CONVECTION.
AGAIN...THOUGH...SEVERE THREAT REMAINS HIGHLY CONDITIONAL ON DEGREE
AND AREAL EXTENT OF DESTABILIZATION.

SUNDAY LOOKS TO BE THE BEST CHANCE FOR THE REGION TO BRIEFLY DRY
OUT...AS THE BULK OF THE UPPER LEVEL ENERGY LIFTS NORTH OF THE
AREA.  RICH MOISTURE WILL REMAIN IN PLACE...HOWEVER...AND EXPECT TO
SEE MORE RAIN/THUNDER DEVELOP INTO MONDAY AND MONDAY EVENING AND ON
TUESDAY...AS ANOTHER SHORTWAVE MOVES EAST FROM THE ROCKIES.

FINAL SHORTWAVE PROGGED TO APPROACH THE AREA BY NEXT WEDNESDAY AND
THURSDAY...AND WILL NEED TO WATCH SEVERE WEATHER CHANCES WITH THIS
FEATURE AS WE HEAD INTO NEXT WEEK.  STILL FAR TOO EARLY TO NAIL DOWN
THE SPECIFICS...BUT BOTH THE GFS AND ECMWF ARE SUGGESTIVE OF A
SYNOPTIC PATTERN CONDUCIVE TO ANOTHER ROUND OF THUNDERSTORMS.

BOXELL

&&

.AVIATION...
/ISSUED 634 AM CDT FRI MAY 20 2011/

FOR THE 12Z TAF PACKAGE...PRIMARY FORECAST CONCERN DEALS WITH
THUNDERSTORM CHANCES THROUGH THE TAF CYCLE. SCATTERED NATURE OF
SHRA/TSRA ACTIVITY MAKES IT TOUGH TO PINPOINT TIMING...HOWEVER
SHOULD SEE AN INCREASE IN COVERAGE FROM WEST TO EAST AFFECTING
JLN/SGF/BBG BY...ROUGHLY...THE MID MORNING HOURS. MVFR VIS/CIG
WILL ACCOMPANY ACTIVITY THIS MORNING...THOUGH CONDITIONS WILL BE
VARIABLE. ADDITIONAL SHRA/TSRA DEVELOPMENT IS EXPECTED ACROSS
KANSAS LATER THIS AFTERNOON. THERE IS A RISK FOR THIS ACTIVITY TO
ENTER THE REGION THIS EVENING AND HAVE HANDLED WITH A TEMPO GROUP
AT EACH SITE FOR NOW.

GAGAN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, May 20, 5:50 AM CDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
550 AM CDT FRI MAY 20 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-211100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
550 AM CDT FRI MAY 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

  SEVERAL ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE FROM THE
  DAYTIME HOURS TODAY THROUGH TONIGHT. THE BEST CHANCE FOR SEVERE
  WEATHER APPEARS TO BE LATER THIS EVENING INTO THE OVERNIGHT
  HOURS ALONG AND WEST OF U.S. 71 AS STRONG STORMS MOVE EAST FROM
  CENTRAL KANSAS. THE PRIMARY THREAT WITH ANY SEVERE STORMS WILL
  BE HAIL TO THE SIZE OF QUARTERS AND WINDS IN EXCESS OF 60
  MPH...THOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT.

  MULTIPLE ROUNDS OF THUNDERSTORMS WILL RESULT IN THE POTENTIAL
  FOR HEAVY RAIN...ESPECIALLY WHERE MULTIPLE STORMS MOVE OVER THE
  SAME LOCATION. LOCALIZED FLASH FLOODING WILL BE
  POSSIBLE...ESPECIALLY FOR LOW WATER CROSSINGS AND OTHER FLOOD
  PRONE AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

  ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE NEARLY EVERY DAY
  THROUGH THE EXTENDED OUTLOOK PERIOD. STRONG TO SEVERE STORMS MAY
  OCCUR SATURDAY AND POSSIBLY AGAIN ON SUNDAY...WITH STRAIGHT LINE
  WINDS AND LARGE HAIL REMAINING THE PRIMARY HAZARDS.

  DAILY CHANCES FOR THUNDERSTORMS WILL RESULT IN A RISK FOR FLASH
  FLOODING...AS WELL AS RISES ON AREA RIVERS. FLOODING POTENTIAL
  WILL BE MAXIMIZED FOR THOSE LOCATIONS THAT EXPERIENCE MULTIPLE
  ROUNDS OF THUNDERSTORMS IN A SHORT PERIOD OF TIME.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON THROUGH
  TONIGHT...ESPECIALLY ALONG AND TO THE WEST OF THE U.S. 71
  CORRIDOR.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

BOXELL

In the hours before

Special weather statement, May 20, 7:35 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
735 AM CDT FRI MAY 20 2011

KSZ101-MOZ088-201300-
CHEROKEE KS-JASPER MO-
735 AM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ALERT FOR EASTERN CHEROKEE AND WESTERN JASPER
COUNTIES UNTIL 800 AM CDT...

AT 732 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR RIVERTON...OR NEAR GALENA...MOVING NORTH AT
40 MPH. PENNY SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE ASBURY...CARL JUNCTION...CRESTLINE...
GALENA...LAWTON...LOWELL...NEUTRAL...RIVERTON...SCAMMON...SKIDMORE...
STIPPVILLE...WACO AND WEIR.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

LAT...LON 3734 9462 3735 9462 3736 9443 3706 9460
      3704 9462 3705 9482 3734 9486
TIME...MOT...LOC 1235Z 195DEG 36KT 3712 9468

GAGAN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:54 PM CDTAreal Flood WarningSGFCamden, Maries, Miller, Morgan, Phelps, Pulaski6 hr
May 20, 8:13 AM CDTSpecial Weather StatementSGFBarton, Jasper47 min
May 20, 8:19 AM CDTSevere Thunderstorm WarningSGFBarton, Vernon41 min
May 20, 8:22 AM CDTSevere Thunderstorm WarningSGFBarton, Jasper38 min
May 20, 8:33 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Jasper, Lawrence42 min
May 20, 8:38 AM CDTFlash Flood WarningSGFBarton, Jasper, Newton4 hr
May 20, 9:03 AM CDTFlash Flood WarningSGFBarton, Cedar, Dade, Jasper, Lawrence, Vernon4 hr
May 20, 9:20 AM CDTRiver Flood WarningSGFVernon42 hr
May 20, 9:20 AM CDTRiver Flood WarningSGFVernon13 hr
May 20, 9:32 AM CDTSpecial Weather StatementSGFSt. Clair43 min
May 20, 10:47 AM CDTSpecial Weather StatementSGFLawrence28 min
May 20, 10:51 AM CDTFlash Flood WarningSGFCedar, Hickory, Polk, St. Clair2 hr
May 20, 10:53 AM CDTSpecial Weather StatementSGFBenton, Hickory52 min
May 20, 11:05 AM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more40 hr
May 20, 1:48 PM CDTSpecial Weather StatementSGFChristian, Taney42 min
May 20, 2:20 PM CDTSpecial Weather StatementSGFOregon40 min
May 20, 2:41 PM CDTAreal Flood WarningSGFChristian, Stone, Taney6 hr
May 20, 2:54 PM CDTAreal Flood WarningSGFCamden, Dallas, Miller, Morgan6 hr
May 20, 2:56 PM CDTSpecial Weather StatementSGFOregon49 min
May 20, 3:05 PM CDTAreal Flood WarningSGFBenton, Cedar, Dade, Hickory, Polk, St. Clair6 hr
May 20, 3:41 PM CDTRiver Flood WarningSGFCedar41 hr
May 20, 3:41 PM CDTRiver Flood WarningSGFBates, Vernon19 hr
May 20, 7:35 AM CDTSpecial Weather StatementSGFCherokee25 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.